# SDR SWAA2022021313246

- Difficulty date: April 1, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 41,956 hours, 24,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; TRAILING EDGE PANEL 651FB HAS CRACKED 'L' ANGLE. LOCATED ON THE FWD. SIDE OF PANEL. MARKED / REMOVED AND REPLACED PANEL 651FB L ANGLE ON FWD SIDE OF PANEL REF SRM 51-40-02.
